# SDR DALA2021011900345

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 49,471 hours, 35,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  THE LIGHTS DIRECTLY OVER THE EXITS AND THEY WERE FOUND ON THE SERVICE CHECK.  MAINTENANCE REPLACED THE BATTERY PACK B5-230, PER B717 AMM 33-51.  OPERATIONAL TEST WERE GOOD.
